# SDR ASAA2019081423385

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 45,459 hours, 13,492 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Mach Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON MASTER CAUTION RECALL AFTER START CHECKLIST GOT A MACH TRIM FAIL LIGHT. AS PER QRH IT DID RESET ON SUBSEQUENT RECALL. GROUNDED - YES. CYCLED SHIPS POWER. ACCOMPLISHED DFCS BITE REF B737-800 FIM TASK 22-11 TASK 801. CURRENT STATUS PASSED MACH TRIM A AND B PASSED. OKAY FOR SERVICE.
